# SDR IXXA1100740

- Difficulty date: November 2, 2011
- Submitted: November 3, 2011
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- Aircraft time: 89,296 hours, 23,989 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: X702256C
- Part serial: A79742
- Condition: Failed
- Location: Recirculation
- Part time: 89,296 hours, 23,989 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, FLIGHT CREW SWITCHED ON RT RECIRCULATION FAN AND NOTICED A STRONG ELECTRICAL ODOR.   FAN WAS SUBSEQUENTLY TURNED OFF AND ELECTRICAL ODOR DISSIPATED.    MX TROUBLESHOT  AND R & R RT RECIRCULATION FAN IAW MM 21-21-1.
